MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWER-TRIALYSIS SHORT-TERM STRAIGHT DIALYSIS CATHETER (13 F) (20CM) (TL); CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED

C.R. BARD, INC. (BASD) -3006260740 POWER-TRIALYSIS SHORT-TERM STRAIGHT DIALYSIS CATHETER (13 F) (20CM) (TL); CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Model Number N/A
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer " the clinician placed the line, catheter went over the wire fine but when she attempted to remove the wire it stuck inside the distal port.They tried multiple times to remove the wire and ended up having to pull the line and wire as 1 unit for fear of shearing the wire.".
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.

Brand Name
POWER-TRIALYSIS SHORT-TERM STRAIGHT DIALYSIS CATHETER (13 F) (20CM) (TL)
Common Device Name
CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key16855452
Report Number3006260740-2023-01623
Device Sequence Number12656620
Product Code NIE
UDI-Device Identifier00801741041860
UDI-Public(01)00801741041860
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K133456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberN/A
Device Catalogue Number5603200
Device Lot NumberREGT2666
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2023
Initial Report FDA Received Date05/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown